# SDR UPS803967

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6030571075T6
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, T-FITTING HAS CORR. AFT SIDE OF FS 160, LONGERON 21R.  REPLACED SRM 51-1-20D.
